# SDR DALA2017111708191

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND OUT LIMITS SIDEPLATE SUPPORT ZEE, RT SIDE FROM BS 420 TO 440, IN THE FWD CARGO BAY.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-40-02, 53-30-15, AND 51-30-01.
